# SDR DALA2020022701454

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 76,887 hours, 57,516 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS PIN RECEPTACLES ON TAIL CONE LOOSE. REPLACED HARDWARE AS NEEDED REF MD88 SRM 51-30-02. (LP1506012)
